null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Shop all Benadryl

Benadryl Allergy Relief Liquid Medicine, Allergy Liquid For Adults With Diphenhydramine Hcl Antihistamine For Relief For Symptoms Due To Hay Fever, Alcohol-Free, Wild Cherry, 4 Fl. Oz

₹4,052.00
₹3,202.00
(You save ₹850.00 )
+++++++++++++++++++ Review plus Description Commented Here +++++++++++++++++++
No reviews yet
+++++++++++++++++++ Review plus Description Commented Here +++++++++++++++++++
OKAY
Product Code: VTUSWTSTR19165
UPC: 7898526612396
Package Quantity: 6 ounces
Country Of Origin: USA

Availability: Estimated time of delivery is 12-15 days

Icon 3

Secure Payments

Icon 3

100% Original

Icon 3

Easy Returns

Icon 3

Customer Support

ordered
order ready
delivered
Free Shipping On all orders

Shipping process:

We offer free shipping on all orders with an estimated delivery time of 12-15 business days

All orders are processed within 3 working days. If there is any delay on delivery of your order, we will be in touch with you through e-mail or telephone.

We Deliver throughout India & We provide Free Shipping throughout India; COD Payment is Available.

If your order is distributed from our Indian warehouse then it is going to be delivered in 3-5 working Days.

If your order is distributed from our US, UK & UAE warehouse then it is going to be delivered within15-20 Days.

You will receive a Shipment Confirmation e-mail as soon as your order has shipped, with tracking details.

Registered customers can sign-in and track their order details from account page.

In case if your order is shipped from USA,UK, UAE warehouse, the price which is on the website includes Freight charges, custom duty & taxes.

Benadryl Allergy Relief Liquid Medicine, Allergy Liquid For Adults With Diphenhydramine Hcl Antihistamine For Relief For Symptoms Due To Hay Fever, Alcohol-Free, Wild Cherry, 4 Fl. Oz

₹4,052.00
₹3,202.00
(You save ₹850.00 )
 
Imported by : Vitaminskart Manufacturer: Benadryl Package Dimensions : 5.12 x 2.09 x 1.97 inches 4-fluid ounces of Benadryl Allergy Relief Liquid for adults in wild cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever & other upper respiratory allergies This liquid allergy medication contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate allergy symptoms, such as sneezing, so they can start feeling more like themselves This allergy relief medicine in a wild cherry flavor helps temporarily relieve symptoms due to the common cold such as runny nose & sneezing. Take every 4-6 hours, or as directed by a doctor This antihistamine is specially formulated to relieve allergy symptoms caused by hay fever & other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, & itchy, watery eyes Adults & children ages 12 & older, take 10 mL to 20 mL to help relieve symptoms due to hay fever or other respiratory allergies or symptoms due to the common cold Help alleviate allergy symptoms with Benadryl Allergy Oral Solution for adults in the flavor Wild Cherry. This liquid allergy relief medicine helps temporarily relieve symptoms due to the common cold, hay fever, and other upper respiratory allergies. This includes symptoms such as sneezing, runny nose, watery eyes, and itching of the nose and throat. Each 5 mL of this alcohol-free allergy medicine is specially formulated with 12.5 mg of diphenhydramine HCI, an antihistamine that works to help alleviate allergy symptoms, so you can start feeling more like yourself. The recommended dose of this liquid allergy medicine for adults and children 12 years old and over is 10 mL to 20 mL. For children between the ages of 6 and 11 the recommended dose is 5 mL to 10 mL. Take every 4 to 6 hours, or as directed by a doctor and do not take more than 6 doses in 24 hours,4-fluid ounces of Benadryl Allergy Relief Liquid for adults in wild cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever & other upper respiratory allergies,This liquid allergy medication contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate allergy symptoms, such as sneezing, so they can start feeling more like themselves,This allergy relief medicine in a wild cherry flavor helps temporarily relieve symptoms due to the common cold such as runny nose & sneezing. Take every 4-6 hours, or as directed by a doctor,This antihistamine is specially formulated to relieve allergy symptoms caused by hay fever & other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, & itchy, watery eyes,Adults & children ages 12 & older, take 10 mL to 20 mL to help relieve symptoms due to hay fever or other respiratory allergies or symptoms due to the common cold
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments